# SDR AALA202104129016

- Difficulty date: April 11, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 58,449 hours, 23,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT OVERWING FORWARD SLIDE LIGHT INOPERATIVE.  REPLACED THE LAMPS LEFT FORWARD OVERWING LIGHT IAW B737 AMM 33-51-04.
